# SDR DALA2017020300936

- Difficulty date: January 31, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD T/E FLAP AFT FLAP TOP SKIN FOUND THREE DELAMINATION ONE DELAMINATION APPROX 3.5X2 INCH FROM T/E 2 INCH AND FROM INBD 176 INCH ONE DELAMINATION APPROX 5X2 INCH FROM T/E 2 INCH AND FROM OTBD 37 INCH THE OTHER DELAMINATION APPROX 2X2 INCH FROM T/E 1 INCH AND FROM OTBD 91 INCH. REPAIRED THE AFT FLAP TOP SKIN DELAMINATION AREA OF LT WING O/B T/E FLAP LOCATION: ONE IS FROM T/E 2 INCH AND FROM I/B 176 INCH ONE IS FROM T/E 2 INCH AND FROM O/B 37 INCH ONE IS FROM T/E 1 INCH AND FROM O/B 91 INCH IAW B747-400 SRM 51-70-07 PARA. 5. A(1) FIG. 5 REV. 98 JOB COMPLETED. (2874905)
